MAUDE Adverse Event Report: ABBOTT VASCULAR DRAGONFLY¿ OPTIS¿ IMAGING CATHETER; DIAGNOSTIC INTRAVASCULAR CATHETER

ABBOTT VASCULAR DRAGONFLY¿ OPTIS¿ IMAGING CATHETER; DIAGNOSTIC INTRAVASCULAR CATHETER
Catalog Number C408646
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Lot history record (lhr) and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.Based on the information provided, the reported tear, rip, or hole in the device packaging was unable to be determined.In this case, it is possible that the packaging was inadvertently or prematurely unpackaged while in storage, causing the seal to remain open; however, this could not be confirmed and neither the device nor the packaging was returned.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that when the dragonfly optis imaging catheter device was selected off the shelf, the outer packaging was sealed; however, the inner packaging was already opened.It was noted that the inner package lining (the seal) was partly torn back and opened.The device was not used in the patient and the procedure continued with an unspecified device.There was no patient involvement and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
DRAGONFLY¿ OPTIS¿ IMAGING CATHETER
Common Device Name
DIAGNOSTIC INTRAVASCULAR CATHETER
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT MEDICAL REG#3009600098
4 robbins rd
westford MA 01886
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key19548282
Report Number2024168-2024-07245
Device Sequence Number4850831
Product Code DQO
UDI-Device Identifier00183739000654
UDI-Public(01)00183739000654(17)240614(10)8505112
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K141769 
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/14/2024
Device Catalogue NumberC408646
Device Lot Number8505112
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/28/2024
Initial Report FDA Received Date06/17/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown